MathSciNet Relay Station
MathSciNet bibliographic data
MR2462113 58E20 (35B40 35Q55 53C44)
Gustafson, Stephen; Kang, Kyungkeun; Tsai, Tai-Peng Asymptotic stability of harmonic maps under the Schrödinger flow. Duke Math. J. 145 (2008), no. 3, 537–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement